Anxiety and Depression Support

Anxiety meds make me sleepy

So I’ve been on this new medication for 3 days and it just got increased to 2 pills a night instead of 1 and I am so tired!! I take them at night together and then in the morning I’m exhausted it feels like I just ran a marathon..Is this normal? Do you think it will take time to get out of this tiredness feeling??? It feels like my brain is shutting down :(

9 Replies
oldestnewest

I was on anxiety meds and be very careful! I felt like that the first few days and then I felt they weren't working and took more than I was supposed to, accidentally. They can be addictive and not actually help your problems. The sleepiness is one thing I hated the most. It should fade within a couple days, but if not, call your doctor. They may put you down to only one at night again. Good luck and be careful :)

1 like
Reply

Thank you so muchhhh! I have been on those kinds of meds but I could deal with the way it made me feel but I feel like this one makes me feel a lot better and like I’m still awake but I just feel out of it lol

Reply

As long as you aren't too sleepy then that's great! Glad they're working for you better then the last ones :)

1 like
Reply

Yeah! I’m happy about it too but I still do get a bit anxious but not as much

1 like
Reply

Hi Pink. I had the same problem. I’ve found that I need to take them earlier (an hour or so before bedtime so I can have hope for waking up and being able to function. I would also suggest calling the doctor and mentioning it to them.

1 like
Reply

Yeah that’s what I’ve been doing but during the school hours I get so tired and it’s sometimes hard to do anything and I’m falling my psychiatrist tomorrow

Reply

Did the sleepiness eventually go away for you?

Reply

Sorry for the late reply. Not really. My meds still make me sleepy except when I have really bad anxiety

Reply

what is it? the drug?

Reply

You may also like...